Open Access
June, 1982 Asymptotic Properties of Weighted $L^2$ Quantile Distance Estimators
Vincent N. LaRiccia
Ann. Statist. 10(2): 621-624 (June, 1982). DOI: 10.1214/aos/1176345803


The asymptotic properties of a family of minimum quantile function distance estimators are considered. These procedures take as the parameter estimates that vector which minimizes a weighted $L^2$ distance between the empirical quantile function and an assumed parametric family of quantile functions. Regularity conditions needed for these estimators to be consistent and asymptotically normal are presented. For single parameter families of distributions, the optimal form of the weight function is presented.


Download Citation

Vincent N. LaRiccia. "Asymptotic Properties of Weighted $L^2$ Quantile Distance Estimators." Ann. Statist. 10 (2) 621 - 624, June, 1982.


Published: June, 1982
First available in Project Euclid: 12 April 2007

MathSciNet: MR653537
Digital Object Identifier: 10.1214/aos/1176345803

Primary: 62F12
Secondary: 62G30

Keywords: asymptotic normality , linear combinations of order statistics , minimum distance estimators

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 2 • June, 1982
Back to Top